# SDR SWIA201641956

- Difficulty date: February 21, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 24,913 hours, 15,333 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584EB CHAFED. REPLACED OUT OF LIMITS PANEL 584EB IAW SRM.
